# SDR EE4Y2025090323025

- Difficulty date: September 3, 2025
- Submitted: September 3, 2025
- Operation: General aviation
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N3159G
- Make and model: Boeing 737852
- Aircraft serial: 35119
- Aircraft time: 59,797 hours, 24,803 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE ACCOMPLISHMENT OF 737-AE-53-837_P1-OP-UP NAC TASK CARD, IT WAS FOUND AT STA.767, THE FLOOR BEAM WITH SEVERAL CORROSION SPOTS BETWEEN LBL 60 AND RBL 60, SPECIFICALLYON UPPER CHORD, UPPER AND LOWER SURFACES. SINCE THE MENTIONED FLOOR BEAM IS AFFECTED BYCARGO CONVERSION AS SHOWN IN DWG AE8811, AIE WAS CONTACTED ASKING FOR REPAIR INSTRUCTIONSAND FINAL APPROVAL. THE CONDITION REPORTED WAS REPAIRED IAW AEI EO24860 (NAC EO737-53-0399 REV. IR DTD 08/04/2025) ABD APPROVED UNDER 8110-3.
